# SDR AALA20111021TUL19

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT LEFT FLAP HAS DELAMINATION ON BOTTOM SIDE APPROXIMATELY 12 INCHES FROM OUTBOARD END.  BONDED AND SANDED ALL CORES AND SKINS.  COMPLETED HOT BOND REPAIR PILES PER SRM 51-70-04-0G.
